Translator Disclaimer
March, 1992 Approximation of Stochastic Integrals with Applications to Goodness-of-Fit Tests
Alex J. Koning
Ann. Statist. 20(1): 428-454 (March, 1992). DOI: 10.1214/aos/1176348531

Abstract

In this paper stochastic integrals with respect to the basic martingale are approximated by Gaussian processes. The probability inequalities governing this approximation are used to study goodness-of-fit tests based on sublinear functionals of weighted versions of these stochastic integrals. As special cases of these tests, generalized rank and supremum-type tests are considered.

Citation

Download Citation

Alex J. Koning. "Approximation of Stochastic Integrals with Applications to Goodness-of-Fit Tests." Ann. Statist. 20 (1) 428 - 454, March, 1992. https://doi.org/10.1214/aos/1176348531

Information

Published: March, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0756.62022
MathSciNet: MR1150353
Digital Object Identifier: 10.1214/aos/1176348531

Subjects:
Primary: 62G10
Secondary: 60F15, 60H05

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.20 • No. 1 • March, 1992
Back to Top